# SDR SWIA201332918

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 29,967 hours, 40,980 cycles
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INFLIGHT RECEIVED ELECTRIC LIGHT ON THE MAP WITH AN EMERGENCY BUS OFF, ON ELECTRICAL PANEL.  RAN QRH PROCEDURE EMERGENCY BUS OFF, DID NOT EXTINGUISH.  DUE TO LOSS OF ELECTRICAL GEAR DID NOT DESCEND NORMALLY.  EMERGENCY DECLARED.  RAN QRH FOR LANDING GEAR EXTENSION BY FREE FALL.  (FLT 7399) FOUND NR 2 AUX FEATHER PUMP RCCB STUCK CLOSED AND CB 0470 POPPED AND SIGNS OF ARCING ON C/B.  REPLACED RCCB K0217, CB0470 AND FOUND WIRE W206.0481-8 IN LT DC RELAY PANEL OVERHEATED WITH BURNED INSULATION.  SWUNG LANDING GEAR, NO DEFECTS NOTED.
